candidablog.com

Can I exercise while on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


If/when I get on Murad Acne Complex will I have to give up my Brazilian Jiu-jitsu? it's a big part of my life, I train 5 days a week, I don't know if I could handle not doing it for 6 months.What do people usually do in this situation?.

Comments (8)

Honestly if you are taking 1mg/kg then yes probably. I am taking less than that and my lower back hurts a lot..

Comment #1

Everybody is different. you may be able to continue your Jiu-jitsu w/ no problems, or you may not because you might get joint pain or other problems. just listen to your body..

Comment #2

I second that. ^You may not experience joint pain till like month 3, so you won't miss sport for the whole 6 months.I think the higher the dose.... the more the joint pain. A longer course on a lower dose might be better, if that's an option.You'll have to be prepared to make some big compromises.Good luck with whatever you decide..

Comment #3

Thanks for the replies, it's not so much the aches I'm worried about, I'm constantly aching anyway from my weight training, I find a few painkillers sorts that out.My main concern is that my skin will be very brittle tear easily when subjected to the stress of an armbar or a choke or even just from the chaffing of the Gi.What are peoples experience of this?.

Comment #4

Yea how is that going? I love rollin and I'm just starting 20 mg/day for Murad Acne Complex..

Comment #5

I started boxing a few weeks before I began Murad Acne Complex. I'm now in my second month (first month was 40mg, this month I'm at 80mg) and I have had no problems. I train 5 or 6 days a week. No joint/muscle pains or any problems with my skin...I just drink a lot of water to replace what I'm sweating out. Also, be sure to moisturize your skin, even if it doesn't FEEL dry yet.I was worried too when I first started, but it's been fine. I'd say keep doing your normal routine, and if you have any problems, talk to your dermatologist.Good luck!.

Comment #6

I've been having some lower back and ankle pain but I still am able to work out and do sports. I've gotten used to the lower back pain already so it's not a big deal. GL.

Comment #7

I recently went back to judo a month ago and have noticed a big difference in the gi/mat burns I get. Normally they heal up right away, but now it takes a little longer. I can deal with it as long as I don't get any gi burns on my face. Last Monday I got one on my chin. I got lucky and it healed up by Friday. It's the price we pay for being on the meds and training.

Good luck..

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.